# SDR AWXA200200928

- Difficulty date: September 6, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945165
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 2 EACH CRACKS WERE FOUND ON THE L1 DOOR INNER SKIN 24 INCHES FROM BOTTOM AFT EDGE OF DOOR STOP ACCESS HOLE, BS 318.  MAINTENANCE CUTOUT CRACKS, PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED 2 EACH PLATES, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13.
